# SDR CA070809003

- Difficulty date: August 5, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 13,906 hours, 7 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Part serial: W511761
- Condition: Leaking
- Location: Cockpit
- Part time: 12,530 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: G

## Discrepancy

(CAN) FLIGHT DECK FIRE EXTINGUISHER LEAKED IN CRUISE.  CAPTAIN AND F/O HEARD A HISSING SOUND COMING FROM THE FIRE EXTINGUISHER BEHIND AND LEFT OF THE F/O. CAPTAIN AND F/O DONNED O2 AND ASSESSED THE SITUATION IE; FEELING THE LEAK NEAR THE EXTINGUISHER`S NECK.  CAPTAIN THEN RELEASED FIRE EXTINGUISHER FROM IT’S HOLDER AND STOWED THE UNIT IN THE FORWARD LAVATORY FOR THE REMAINDER OF THE FLIGHT.  CAPTAIN OPENED VENTS AND PUT PACKS ON HIGH AND ENQUIRED AS TO HOW THE FO WAS FEELING. FO SEEMED FINE AND LATER COMMENTED THAT HE MAY HAVE BEEN A BIT DIZZY.  A DETAILED REPORT HAS BEEN REQUESTED FROM THE REPAIR FACILITY AND DETAILS WILL BE UPDATED TO THIS REPORT AS THEY ARE OBTAINED. (TC NR 20070809003)
